MathSciNet Relay Station
MathSciNet bibliographic data
MR728707 (85i:20014) 20C20
Gluck, David; Wolf, Thomas R. Brauer's height conjecture for $p$-solvable groups. Trans. Amer. Math. Soc. 282 (1984), no. 1, 137–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement